Alert archive / Georgia / River Flood Warnings in 2025
River Flood Warning 97, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Apr 7, 2025, 5:40 PM EDT for Jones County, Georgia. It took effect at Apr 7, 2025, 6:42 PM EDT. It was in force for 16 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 7, 2025, 5:40 PM EDT (21:40 UTC)
- In effect from
- Apr 7, 2025, 6:42 PM EDT
- Expired
- Apr 8, 2025, 10:38 AM EDT
- In force
- 16 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Jones County, GA
The radar
The Robins AFB radar (KJGX), 59 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Falling Creek near Juliette (FALG1). The gauge peaked at 13.97 ft at Apr 7, 2025, 11:00 PM EDT.
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 17 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02212600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
808
WGUS42 KFFC 072140
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
540 PM EDT Mon Apr 7 2025
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Falling Creek near Juliette affecting Jones County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at weather.gov/atlanta.
&&
GAC169-080945-
/O.NEW.KFFC.FL.W.0097.250407T2242Z-250408T1900Z/
/FALG1.1.ER.250407T2242Z.250408T0600Z.250408T1230Z.NO/
540 PM EDT Mon Apr 7 2025
...FLOOD WARNING IN EFFECT UNTIL TUESDAY AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Falling Creek near Juliette.
* WHEN...Until Tuesday afternoon.
* IMPACTS...At 13 feet, Flood stage is reached. Minor flooding
begins in the woodlands and natural flood plain along the creek in
the Piedmont National Wildlife Refuge upstream and downstream from
the gage on Round Oak-Juliette Road.
* ADDITIONAL DETAILS...
- At 4:45 PM EDT Monday the stage was 12.4 feet.
- Forecast...The river is expected to rise above flood stage
this evening to a crest of 14.2 feet just after midnight
tonight. It will then fall below flood stage Tuesday morning.
- Flood stage is 13 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3316 8377 3317 8366 3310 8368 3303 8368
3302 8372 3310 8376
$$3 follow-up statements
821
WGUS82 KFFC 080249
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1049 PM EDT Mon Apr 7 2025
...The Flood Warning continues for the following rivers in Georgia...
Falling Creek near Juliette affecting Jones County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles. Motorists should not attempt to drive
around barricades or drive cars through flooded areas. Be especially
cautious at night when it is harder to recognize the dangers of
flooding.
Additional information is available at weather.gov/atlanta.
&&
GAC169-081500-
/O.EXT.KFFC.FL.W.0097.000000T0000Z-250408T1830Z/
/FALG1.1.ER.250407T2230Z.250408T0600Z.250408T1230Z.NO/
1049 PM EDT Mon Apr 7 2025
...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Falling Creek near Juliette.
* WHEN...Until Tuesday afternoon.
* IMPACTS...At 15.0 feet, minor flooding expands into the woodlands
and natural flood plain along the creek in the Piedmont National
Wildlife Refuge upstream and downstream from the gage on Round
Oak-Juliette Road. The rapid flow increases around 50 percent from
the flood stage level.
* ADDITIONAL DETAILS...
- At 9:45 PM EDT Monday the stage was 13.9 feet.
- Forecast...The river is expected to rise to a crest of 14.2
feet just after midnight tonight. It will then fall below
flood stage Tuesday morning.
- Flood stage is 13.0 feet.
- Flood History...This crest compares to a previous crest of
13.9 feet on 04/07/2022.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3316 8377 3317 8366 3310 8368 3303 8368
3302 8372 3310 8376
$$
SEC639
WGUS82 KFFC 080854
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
454 AM EDT Tue Apr 8 2025
...The Flood Warning is extended for the following rivers in
Georgia...
Falling Creek near Juliette affecting Jones County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at weather.gov/atlanta.
&&
GAC169-081900-
/O.EXT.KFFC.FL.W.0097.000000T0000Z-250408T1900Z/
/FALG1.1.ER.250407T2230Z.250408T0300Z.250408T1008Z.NO/
454 AM EDT Tue Apr 8 2025
...FLOOD WARNING NOW IN EFFECT UNTIL THIS AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Falling Creek near Juliette.
* WHEN...Until this afternoon.
* IMPACTS...At 13 feet, Flood stage is reached. Minor flooding
begins in the woodlands and natural flood plain along the creek in
the Piedmont National Wildlife Refuge upstream and downstream from
the gage on Round Oak-Juliette Road.
* ADDITIONAL DETAILS...
- At 3:45 AM EDT Tuesday the stage was 13.4 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 3:45 AM EDT Tuesday was 14 feet.
- Forecast...The river is expected to fall below flood stage
this morning and continue falling to 6.9 feet this evening.
- Flood stage is 13 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3316 8377 3317 8366 3310 8368 3303 8368
3302 8372 3310 8376
$$055
WGUS82 KFFC 081438
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1038 AM EDT Tue Apr 8 2025
...The Flood Warning is cancelled for the following rivers in
Georgia...
Falling Creek near Juliette affecting Jones County.
GAC169-081545-
/O.CAN.KFFC.FL.W.0097.000000T0000Z-250408T1438Z/
/FALG1.1.ER.250407T2230Z.250408T0300Z.250408T0918Z.NO/
1038 AM EDT Tue Apr 8 2025
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Falling Creek near Juliette.
* ADDITIONAL DETAILS...
- At 9:45 AM EDT Tuesday the stage was 10.4 feet.
- Forecast...The river will fall below 7 feet this evening.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3316 8377 3317 8366 3310 8368 3303 8368
3302 8372 3310 8376
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 7, 3:22 PM EDT, 2 hours 18 minutes earlier. Its key messages:
- Updated at 256 PM EDT Mon Apr 7 2025
- A limited potential for a brief tornado continues for east central Georgia this evening.
- Though rain continues, the flood risk is gradually coming to and end in the region.
- A Freeze Watch has been issued for areas along and north of Interstate 85 from 2 AM Tuesday night to 10 AM Wednesday morning.
Area forecast discussion, Apr 7, 3:22 PM EDT, 2 hours 18 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 322 PM EDT Mon Apr 7 2025 ...Afternoon Area Forecast Discussion... .KEY MESSAGES... Updated at 256 PM EDT Mon Apr 7 2025 - A limited potential for a brief tornado continues for east central Georgia this evening. - Though rain continues, the flood risk is gradually coming to and end in the region. - A Freeze Watch has been issued for areas along and north of Interstate 85 from 2 AM Tuesday night to 10 AM Wednesday morning. && .SHORT TERM... (This afternoon through Wednesday) Issued at 256 PM EDT Mon Apr 7 2025 Severe Weather & Rainfall Today: A deep fetch of moisture from the Gulf will continue to stream northwards, resulting in widespread rainfall this afternoon and evening. Severe weather remains possible for parts of east central Georgia where a Tornado Watch is in place through 6 PM today. Within the area covered by the watch SPC Mesoscale Analysis suggest MUCAPE between 250 and 1000 J/kg, effective shear near 50 kt and 0-1 km helicity between 100 and 200 m2/s2. These factors suggest a continued low risk for brief tornadoes with any more vigorous convective cells. Forecaster confidence in the potential for additional tornado warnings in the area through this evening is moderate (40%). A Flood Watch is also out for a portion of Georgia through 8 PM this evening. Storm total rainfall so far has ranged from 4 to 6 inches near Columbus, to a broad swath of 2 to 3 inches along and north of Interstate 20. Amounts have be lighter in east central Georgia (0.75 to 1.5 inches). Additional rainfall will be possible in north and central Georgia through 11 PM this evening. The highest additional rain totals are expected with thunderstorm activity in east central Georgia. This would be over the areas that have seen the least rainfall so far, and it is where additional rainfall can be handled with minimal risk for additional flooding. For areas from Columbus to Atlanta (where the heaviest rain has occurred thus far), additional rainfall totals should be 0.40 inches or less. This should limit the flood threat. Due to these factors our confidence in additional flooding is low. That said, rain is still falling on saturated ground, and we will be continuing the Flood Watch through 8 PM out of an abundance of caution. Frost Concerns Tonight & Tuesday Morning: Northwest winds will bring CAA to the region tonight and this will combine with clearing skies to produce colder overnight low temperatures. In the mountains of far northeast Georgia sheltered areas may briefly fall into the 32 to 36 degree range between 5 AM and 9 AM. This could lead to patchy frost formation. Due to the limited coverage of these conditions we elected not to issue a Frost Advisory (10% chance of issuance on later shifts). The counties potentially impacted by these conditions include Fannin, Union and Towns. Widespread Frost & Freeze Conditions Tuesday Night: A surface high will build into the Tennessee Valley Tuesday and Tuesday night. Ahead of this feature, northwest winds will usher a colder and drier airmass into Georgia. This could set the stage for freezing or near freezing temperatures in the northern part of the state Tuesday night and Wednesday morning. A Freeze Watch has been issued to highlight where sub freezing temperatures are most likely (30 to 70% chance) along and north of Interstate 85. South of the watch area (including in the Atlanta Metro) conditions may favor frost formation Tuesday night. The caveat in the forecast right now is the winds, which may remain in the 2 to 7 mph range Tuesday night. This could limit the radiational cooling potential and hinder temperature declines. Anyone with outdoor vegetation that is sensitive to cold temperatures should monitor the forecast closely. && .LONG TERM... (Thursday through next Sunday) Issued at 256 PM EDT Mon Apr 7 2025 The outlook for hazardous weather looks fairly limited during this period. Weak southerly flow should return to the region Wednesday night, limiting the potential for sub-freezing temperatures Thursday morning. Then the next upper level trough and associated cold front will move through the region between Thursday afternoon and Friday. The passage of this system will bring with it a chance for rainfall and isolated thunderstorms. An isolated strong storm can't be ruled out Thursday night or Friday. However projections from the EPS and GEFS suggest limited moisture return and instability for storm to work with, and this should hinder the severe weather potential. Flooding is also unlikely with both the GEFS and EPS means favoring less than 0.5 inches of rain. The other noteworthy weather between Thursday and Sunday will be the cooler temperatures. After unseasonable warmth last week, persistent troughing over the Eastern U.S. will favor below average temperatures through the weekend. This should lead to a mix of high temperatures in the 60s and 70s, with the coolest conditions occurring on Saturday (6 to 10 degrees below seasonal averages). && .AVIATION... (18Z TAFS) Issued at 144 PM EDT Mon Apr 7 2025 A mix of IFR, MVFR and VFR conditions will continue in north and central Georgia through 00Z Tuesday, then clearing will occur from the northwest to southeast. Rain showers will accompany the lower ceilings, with isolated thunderstorms in east central Georgia. VFR conditions will prevail from 06Z to 18Z Tuesday. Winds will continue to be from the west, with occasional gusts in the 18 to 24 kt range through 02Z Tuesday. //ATL Confidence...18Z Update... Moderate confidence in the clearing by 03Z Tuesday. Moderate confidence in additional rainfall through 22Z Monday. High confidence in the wind direction and moderate confidence in wind speeds. Albright && .PRELIMINARY POINT TEMPS/POPS... Athens 43 65 39 66 / 10 0 0 0 Atlanta 44 61 40 67 / 10 0 0 0 Blairsville 36 56 31 62 / 0 0 0 0 Cartersville 40 59 34 68 / 0 0 0 0 Columbus 44 67 39 71 / 0 0 0 0 Gainesville 44 62 40 64 / 0 0 0 0 Macon 45 67 41 71 / 10 0 0 0 Rome 40 60 33 68 / 0 0 0 0 Peachtree City 42 63 36 68 / 10 0 0 0 Vidalia 50 71 47 73 / 70 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Freeze Watch from late Tuesday night through Wednesday morning for GAZ001>009-011-012-019-020-030-031-041-042-052. Flood Watch until 8 PM EDT this evening for GAZ022>025-027- 032>038-042>050-052>061-066>073-078>084-089>095-102>104. && SHORT TERM...Albright LONG TERM....Albright AVIATION...Albright
Hazardous weather outlook, Apr 7, 4:43 PM EDT, 57 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 443 PM EDT Mon Apr 7 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-082045- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 443 PM EDT Mon Apr 7 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Tonight... Isolated thunderstorms will remain possible in east central Georgia through this evening. A Flood Watch is in effect through 8 PM this evening for portions of north and central Georgia due to periods of heavy rainfall and the potential for flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Frost and freeze concerns may develop across portions of north Georgia Tuesday night into Wednesday morning. A Freeze Watch has been issued for areas along and north of Interstate 85. Isolated to scattered thunderstorms will be possible across north and central Georgia on Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Special weather statement, Apr 7, 11:58 AM EDT, 5 hours 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1158 AM EDT Mon Apr 7 2025
GAZ110-111-071645-
Wheeler GA-Telfair GA-
1158 AM EDT Mon Apr 7 2025
...A strong thunderstorm will impact portions of Telfair and
southwestern Wheeler Counties through 1245 PM EDT...
At 1158 AM EDT, a strong thunderstorm was near Red Bluff, or 13 miles
northeast of Fitzgerald, moving northeast at 40 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Towns, China Hill, Horse Creek Wma, Spring Hill, Helena, Scotland,
Little Ocmulgee State Park, McRae, Jacksonville, Lumber City, and
Workmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until 600 PM EDT for central
Georgia.
&&
LAT...LON 3180 8308 3181 8309 3181 8314 3185 8318
3210 8290 3202 8270 3192 8264 3192 8268
3190 8269 3186 8276 3186 8278 3185 8279
3184 8278 3182 8284 3178 8286 3179 8290
3178 8292 3179 8298 3178 8301
TIME...MOT...LOC 1558Z 242DEG 33KT 3181 8306
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 7, 12:46 PM EDT, 4 hours 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1246 PM EDT Mon Apr 7 2025
GAZ111>113-071730-
Toombs GA-Wheeler GA-Montgomery GA-
1246 PM EDT Mon Apr 7 2025
...A strong thunderstorm will impact portions of southern Toombs,
southeastern Wheeler and southeastern Montgomery Counties through 130
PM EDT...
At 1246 PM EDT, a strong thunderstorm was near McNatt Falls, or near
Hazlehurst, moving east at 30 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
English Eddy, Uvalda, Toombs Central, New Branch, Rock Springs, Cedar
Crossing, Johnson Corner, Charlotteville, McNatt Falls, and Grays
Landing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until 600 PM EDT for central and
southeastern Georgia.
&&
LAT...LON 3194 8228 3193 8230 3195 8231 3193 8231
3194 8238 3196 8238 3195 8239 3196 8240
3195 8240 3197 8243 3197 8250 3196 8248
3195 8249 3196 8253 3193 8261 3202 8262
3214 8219 3191 8223
TIME...MOT...LOC 1646Z 255DEG 26KT 3193 8253
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Apr 7, 4:16 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
416 PM EDT Mon Apr 7 2025
GAZ096-097-109-072045-
Bleckley GA-Laurens GA-Dodge GA-
416 PM EDT Mon Apr 7 2025
...A strong thunderstorm will impact portions of southwestern
Laurens, northwestern Dodge and central Bleckley Counties through 445
PM EDT...
At 416 PM EDT, a strong thunderstorm was over Empire, or near
Cochran, moving northeast at 25 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Dubois, Cochran, Gresston, Dudley, Plainfield, Empire, Yonkers, Cedar
Grove, Roddy, Baileys Park, Rowland, Chester, Rentz, Harlow, Cadwell,
Goldsboro, Rebie, Dexter, and Dublin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until 600 PM EDT for central
Georgia.
&&
LAT...LON 3221 8332 3227 8335 3228 8336 3238 8341
3259 8304 3246 8290 3225 8285
TIME...MOT...LOC 2016Z 245DEG 20KT 3233 8329
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Apr 7, 5:03 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
503 PM EDT Mon Apr 7 2025
GAZ097-098-109>113-072145-
Toombs GA-Wheeler GA-Telfair GA-Treutlen GA-Montgomery GA-Laurens GA-
Dodge GA-
503 PM EDT Mon Apr 7 2025
...A strong thunderstorm will impact portions of southeastern
Laurens, west central Toombs, east central Dodge, northeastern
Telfair, western Treutlen, Wheeler and Montgomery Counties through
545 PM EDT...
At 503 PM EDT, a strong thunderstorm was near Little Ocmulgee State
Park, or 7 miles north of McRae, moving northeast at 35 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Lothair, Spring Hill, Higgston, Landsburg, Cedar Grove, Glenwood,
Scotland, Orland, Tarrytown, Soperton, McRae, Barnhill, Kibbee, Jay
Bird Springs, Uvalda, Achord, Mount Vernon, Helena, Little Ocmulgee
State Park, and Alston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3198 8304 3208 8303 3220 8305 3247 8264
3232 8247 3204 8242
TIME...MOT...LOC 2103Z 238DEG 32KT 3217 8291
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHLocal storm report, Apr 7, 5:25 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
525 PM EDT Mon Apr 7 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM Tstm Wnd Dmg 1 NNE Roscoe 33.51N 84.82W
04/06/2025 Fulton GA Public
Several pieces of siding blown off a house.
&&
LCThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 9:56 PM EDT | River Flood Warning | FFC | Chattooga | 18 hr |
| Apr 6, 10:14 PM EDT | River Flood Warning | FFC | Fayette, Spalding | 12 hr |
| Apr 6, 10:18 PM EDT | River Flood Warning | FFC | Crawford, Talbot, Taylor, Upson | 36 hr |
| Apr 6, 10:25 PM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 66 hr |
| Apr 6, 11:28 PM EDT | Special Weather Statement | FFC | Floyd | 32 min |
| Apr 6, 11:41 PM EDT | Special Weather Statement | FFC | Chattahoochee, Stewart | 34 min |
| Apr 6, 11:59 PM EDT | Tornado Warning | FFC | Chattahoochee, Stewart | 31 min |
| Apr 7, 12:21 AM EDT | Tornado Warning | FFC | Chattahoochee, Marion, Stewart | 24 min |
| Apr 7, 12:49 AM EDT | Special Weather Statement | FFC | Marion, Taylor | 26 min |
| Apr 7, 1:19 AM EDT | River Flood Warning | FFC | Forsyth | 119 min |
| Apr 7, 3:21 AM EDT | River Flood Warning | FFC | Whitfield | 36 hr |
| Apr 7, 6:16 AM EDT | River Flood Warning | FFC | Gilmer | 10 hr |
| Apr 7, 6:18 AM EDT | River Flood Warning | FFC | Murray, Whitfield | 33 hr |
| Apr 7, 7:20 AM EDT | Tornado Warning | FFC | Butts, Clayton, Coweta, Fayette, Henry, Meriwether and 2 more | 40 min |
| Apr 7, 7:52 AM EDT | Tornado Warning | FFC | Henry | 13 min |
| Apr 7, 8:02 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Morgan, Newton, Walton | 43 min |
| Apr 7, 8:18 AM EDT | Special Weather Statement | FFC | Jackson | 27 min |
| Apr 7, 8:20 AM EDT | Severe Thunderstorm Warning | FFC | Clarke, Greene, Morgan, Oconee, Oglethorpe, Walton | 40 min |
| Apr 7, 8:37 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Jasper, Morgan, Putnam | 33 min |
| Apr 7, 8:51 AM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Pulaski, Sumter, Wilcox | 39 min |
| Apr 7, 8:57 AM EDT | Special Weather Statement | FFC | Madison, Oglethorpe, Taliaferro, Wilkes | 48 min |
| Apr 7, 9:30 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Crisp, Dodge, Dooly, Pulaski, Wilcox | 35 min |
| Apr 7, 9:48 AM EDT | Tornado Warning | FFC | Crisp, Dodge, Pulaski, Wilcox | 25 min |
| Apr 7, 10:00 AM EDT | River Flood Warning | FFC | Gordon, Murray, Whitfield | 53 hr |
| Apr 7, 10:17 AM EDT | Special Weather Statement | FFC | Greene, Hancock, Putnam, Taliaferro, Warren, Wilkes | 43 min |
| Apr 7, 10:18 AM EDT | Special Weather Statement | FFC | Dodge | 27 min |
| Apr 7, 10:30 AM EDT | River Flood Warning | FFC | Floyd | 28 hr |
| Apr 7, 11:00 AM EDT | Special Weather Statement | FFC | Warren | 30 min |
| Apr 7, 11:58 AM EDT | Special Weather Statement | FFC | Telfair | 47 min |
| Apr 7, 12:43 PM EDT | River Flood Warning | FFC | Chattahoochee, Muscogee | 27 hr |
| Apr 7, 12:46 PM EDT | Special Weather Statement | FFC | Toombs | 44 min |
| Apr 7, 2:00 PM EDT | Freeze Watch | FFC | Bartow, Carroll, Catoosa, Chattooga, Cherokee, Dade and 17 more | 13 hr |
| Apr 7, 2:50 PM EDT | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 20 hr |
| Apr 7, 4:16 PM EDT | Special Weather Statement | FFC | Laurens | 29 min |
| Apr 7, 5:03 PM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 42 min |
| Apr 7, 5:07 PM EDT | River Flood Warning | FFC | Floyd | 41 hr |
Nearby
River Flood Warnings in Georgia, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.